# SDR CA100920006

- Difficulty date: September 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,043 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201170000
- Condition: Smoke
- Location: Galley
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE REPORTED FROM GALLEY OVEN AFTER DEPARTURE.  OVEN TURNED OFF.  SMOKE DISSIPATED CLEANED AFT GALLEY OVEN.  RAN FOR 10 MINUTES NO SMOKE DETECTED.  OPS OK.
